Uniqueness polynomials and bi-unique range sets for rational functions and non-Archimedean meromorphic functions

Tom 104 / 2002

Julie Tzu-Yueh Wang Acta Arithmetica 104 (2002), 183-200 MSC: Primary 12E05; Secondary 11C08, 11S80. DOI: 10.4064/aa104-2-7

Autorzy

  • Julie Tzu-Yueh WangInstitute of Mathematics
    Academia Sinica
    Nankang, Taipei 11529, Taiwan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek